# SDR IPXA2016071105707

- Difficulty date: June 19, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E REAR SPAR LOWER PANEL LANDINGL IS CRACKED AT XORS 344.   REMOVED, FABRICATED AND REPLACED IAW DWG ARC7008 AND SRM 51-33-01.  (MINOR)
